# SDR FXTA20110411006

- Difficulty date: April 9, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N4118G
- Make and model: Piper PA-31-350
- Aircraft serial: 318453001
- Aircraft time: 23,683 hours
- Engine: Lyc TIO540J2BD
- Engine time: 953 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MHB4018R
- Part serial: J010325
- Condition: Broken
- Location: Lt Engine
- Part time: 953 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER BENDIX GEAR BROKE IN THREE PIECES ON DRIVE SHAFT.
